# SDR CA160121018

- Difficulty date: January 19, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 30,216 hours
- Engine: Pwa PT6T3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3015871
- Condition: Worn
- Location: Cooler Blower
- Part time: 859 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKE OFF.  INFORMED PILOT OF ORANGE FLUID ON BELLY OF HELICOPTER.  ACFT LANDED AT FUEL CACHE AND SHUTDOWN FOR INSPECTION. BELLY AND TAIL WERE COVERED IN OIL.  REPLACEMENT HELICOPTER WAS BROUGHT IN. NR 2 ENGINE OIL COOLER BLOWER SEAL REPLACED ON SITE BY AME AND ACFT RETURNED TO SERVICE.
